Bleeding for 2 weeks on the pill!

Wondering if anyone has any advice that might help.

Back in October I had a laparoscopy for end and was diagnosed with stage 4/5 which was removed.

Prior to this I hadn't been on the pill for almost 2 and a half years.

After my op I stayed off the pill until February when I felt my symptoms returning. At this point I gave in and agreed to give the pill (microgynon) a try.

My gp advised me to tricycle ( take it 3 months back to back then a week break etc) as this would slow down the regrowth of endo. All was fine until about 1 a week and a half into my second month when I started spotting which I just put down to being a breakthrough bleed.

However I'm now in my third month and due to take a break in 10 days time but for the last 2 weeks I have been bleeding every day, bright red fresh blood and passing large clots multiple times a day which is the part that concerns me the most and pain resulting in me taking mefanamic acid every single day

I spoke to a gp, not the one I usually see and he said it was fine and that it was just my body getting used to the pill. He should be right (as he is the qualified doctor after all) but I can't help my gut feeling that this isn't normal?

Can anyone help.?

1 Reply

oldestnewest
  • Update for anyone who comes across this post and has the same issue....turns out my gp decided it wasn't normal and refered me back to the hospital again to see a different consultant. Without me knowing. The letter inviting me to clinic was a shock today haha!

You may also like...